Problems with medication

Hi all,

Has anyone else had real issues with antidepressants?

I've had bad anxiety since the end of October And I have been off work since this time.

I have tried Sertraline and Citalopram but had bad side effects and had to stop. Tried propranolol to help with the palpitations but had side effects from that.

In desperation the GP put me on Amiltriptyline on Friday. Have taken a tiny dose but today can't even stand up properly due to dizziness and awful 'brain fog' so don't see how I'm going to tolerate these.

I'm getting so worried as I need to get back to work. They have been really supportive but I think patience is now running out! I just don't see how I can manage. I went in for a morning last week and had a complete meltdown and bad anxiety for 3 days afterwards.

I'm on week 6 of counselling/CBT. I'm having some good times now but work is definitely a big stumbling block.

Is anyone else on this anxiety journey medication free??

X

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

5 Replies

oldestnewest
  • Hi there, I have been on this journey meds free,

    Just takes a little longer, although I'm on meds now. Sorry to hear your having a hard time at the moment.

    I wonder if the pressure of worrying about going back to work is making this worse with your anxiety. Pressure seems to do that. I had the same but with uni.

    X

  • Hi Nikki.

    Yes it's definately putting pressure on me which isn't helping. I've been trying to follow the face your fears method of dealing with anxiety and have done pretty well with other issues but work is a real stumbling block for sure.

    Can I ask why have you now started on meds (if it's to do with your anxiety?) x

  • Yes I find that any sort of pressure can be a trigger. Not nice : (

    Yes of course, I went onto them because I developed depression and I'm not very good with dealing with it at all. I did have awful side effects for a week or so but then they just went.

    My anxiety is so much better but then again, I can be fine one day and it can be triggered off the next.

    X

  • In the past I have found Citalopram good for my anxiety. Had bad aide effects initially, but these faded to nothing after around a month.

  • I am in lexapro. Make sure you give the med time to work before quitting it too soon. I know the side effects can be horrendous but after a few weeks they do go away and you will start to even out normally around 4-6 weeks you should start feeling the effects of the med. good luck!

You may also like...